English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58323/91877 (63%)
造訪人次 : 14309268      線上人數 : 143
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/73565


    題名: Chan-Chyan-Srivastava Multivariable polynomials associated with a certain family of partial differential operators
    作者: Chen, Kung-Yu;Liu, Shuoh-Jung
    貢獻者: 淡江大學數學學系
    關鍵詞: Lagrange polynomials;Chan–Chyan–Srivastava multivariable polynomials;diagonalization;linear partial differential operators;invariant subspace;eigenfunction;homogeneous functions
    日期: 2011-11
    上傳時間: 2011-11-16 15:49:26 (UTC+8)
    出版者: Abingdon: Taylor & Francis Ltd.
    摘要: In some recent investigations involving certain differential operators for the Chan–Chyan–Srivastava multivariable polynomials, Chan et al. encountered and proved a certain summation identity for the Chan–Chyan–Srivastava multivariable polynomials.
    The main object of this paper is to present a second-order linear partial differential operator L∅ associated with the Chan–Chyan–Srivastava multivariable polynomials. We show that the Chan–Chyan–Srivastava multivariable polynomials are eigenfunctions of L∅. In addition, we find all eigenfunctions of L∅ in the space of polynomials.
    關聯: Integral Transforms and Special Functions 22(11), pp.861-865
    DOI: 10.1080/10652469.2010.541158
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    1065-2469_22(11)p861-865.pdf230KbAdobe PDF201檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋